MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*RX05REA
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the oxygenator involved was defective.There event did not result in delay in the beginning or continuing the surgical procedure.The out-flow connection under red capped was bent.The perfusionist noted the defect during setup examination, and the oxygenator was not used.The product was changed out, and the surgery was completed successfully.There was no patient injury, and no blood loss was reported.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E2: health professional: requested, unknown.E3: occupation: requested, unknown.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.The manufacturing record and the shipping inspection record of the actual product found no anomaly.No other similar report of the product with the involved product code/lot number was found.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d9 and section h3, and to provide the completed investigation results.The actual device is no longer available for return; therefore, an evaluation could not be conducted.The manufacturing record and the shipping inspection record of the actual product: no anomaly was found.Past complaint file: no other similar report of the product with the involved product code/lot number was found.Manufacturing date: april 8, 2024.Expiration date: march 31, 2027.Udi no.:(b)(4).Based on the investigation result, no anomaly was found in the manufacturing records.Since the actual device could not be investigated, it was not possible to clarify the cause of occurrence.The ifu (capiox rx05) has the following caution regarding defect: -if the product is dropped during set-up, do not use it.Replace with another device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key21621533
Report Number9681834-2025-00030
Device Sequence Number20540141
Product Code DTZ
UDI-Device Identifier04987350739025
UDI-Public(01)04987350739025(17)270331(10)240408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*RX05REA
Device Catalogue NumberCX*RX05REA
Device Lot Number240408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown